Discussions By Condition: Skin conditions

Red rash-like patches on my body

Posted In: Skin conditions 0 Replies
  • Posted By: Anthem26
  • August 8, 2008
  • 09:07 AM

For about three days now, I've had red rash-like patches appear in several different regions on my body (a few on my leg and foot and one on my back). It itches, tends to swell (but that could be due to all the scratching), and it maybe contagious (since my sister has it now). It certainly feels like I the hives, which I had previously before, except these red patches don't disappear, manifest in other areas, nor flare around the borders - so I believe we can rule that out. I don't believe I'm experiencing any other types of symptoms besides the itching. And it also looks like that one of the red patchy spots on my leg is disappearing (either that or my other rash-like patches are getting redder). Can anyone give me a possible diagnosis.

Perhaps it could be just a mere coincidence, but the day before my 'rash problem' started, my sister was bit by some kind of bug (I think it was a mosquito). After so, a blister formed, concealing the bite and her leg started to swell (probably because of all the scratching). Could there have been a connection? A bacterial infection transmitted by a bug? However, the odd thing is, the very same red rash-like patches on her (which is so far believed to have been contracted from me), didn't appear until two days after I got it. I've tried to use an antibiotic called mupirocin - usually treats staph aureus - which was prescribed to my sister after her blister bursted leaving behind a bloody open wound. But so far, it's not doing the job.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?